SSRIs; SNRIs/Selected NSAIDs; Aspirin Interactions

This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.

Medical warning:

Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.

How the interaction occurs:

Selective serotonin reuptake inhibitors, serotonin-norepinephrine reuptake inhibitors, NSAIDs, and aspirin all affect how platelets work to stop bleeding.

What might happen:

If you take these medicines together, you may have a higher risk of bleeding.

What you should do about this interaction:

Let your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. Let your doctor know right away if you have any signs of bleeding such as bleeding from your gums, nosebleeds, unusual bruising, or dark stools.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.

View Reference
Drug Survey

Are you currently using Emcodeine No.4 oral?

This survey is being conducted by the WebMD marketing sciences department.

Selected from data included with permission and copyrighted by First Databank, Inc. This copyrighted material has been downloaded from a licensed data provider and is not for distribution, except as may be authorized by the applicable terms of use.

CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.